# SDR FDEA201307211609

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5461175250400
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD SKIN AT LOWER EDGE AT APPROX RIB 18 HAS 2 CRACKED PANEL ATTACHING LUGS.  LEFT PYLON OTBD PYLON SKIN AT LOWER EDGE AT APPROX RIB 18 X2 ATTACHMENT LUGS.   REPAIRED IAW DWG 41R54610393, SRM 51-40-02 AND EA 6-5451-167479.
